# SDR QXEA200400234

- Difficulty date: March 20, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 5,403 hours, 6,154 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ENTERED AREA OF OCCASIONAL MODERATE TURBULENCE IN FLIGHT AND INTERNAL BAGGAGE DOOR CAUTION LIGHT ILLUMINATED.  RAN CHECKLIST AND LIGHTS REMAINED ON FOR REMAINDER OF FLIGHT.  CLEANED, LUBED INTERNAL BAGGAGE DOOR SWITCH/ROD.  CYCLED BAGGAGE DOOR SEVERAL TIMES.  CAUTION LIGHT ILLUMINATED AND EXTINGUISHED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
